Access count of this item: 232

Files in This Item:
File Description SizeFormat 
0588-5.pdf5.76 MBAdobe PDFView/Open
Title: ON THE MEANINGS OF THE LOGICAL CONSTANTS AND THE JUSTIFICATIONS OF THE LOGICAL LAWS(Logic and the Foundations of Mathematics)
Authors: Martin-Lof, Per
Issue Date: Apr-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 588
Start page: 29
End page: 107
URI: http://hdl.handle.net/2433/99422
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.